On the counting function of sets with even partition functions

Abstract : Let q be an odd positive integer and P \in F2[z] be of order q and such that P(0) = 1. We denote by A = A(P) the unique set of positive integers satisfying \sum_{n=0}^\infinity p(A, n) z^n \equiv P(z) (mod 2), where p(A,n) is the number of partitions of n with parts in A. In [5], it is proved that if A(P, x) is the counting function of the set A(P) then A(P, x) << x(log x)^{-r/\phi(q)}, where r is the order of 2 modulo q and \phi is Euler's function. In this paper, we improve on the constant c=c(q) for which A(P,x) << x(log x)^{-c}.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [15 references]  Display  Hide  Download

Contributor : Jean-Louis Nicolas <>
Submitted on : Friday, May 4, 2012 - 5:15:53 PM
Last modification on : Thursday, March 7, 2019 - 11:46:54 AM
Document(s) archivé(s) le : Sunday, August 5, 2012 - 2:36:49 AM


Files produced by the author(s)



Fethi Ben Said, Jean-Louis Nicolas. On the counting function of sets with even partition functions. Publ. Math. Debrecen, 2011, 79 (3-4), pp.687-697. 〈10.5486/PMD.2011.5106〉. 〈hal-00558991v2〉



Record views


Files downloads